# SDR DALA2015120307371

- Difficulty date: December 2, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1520 BETWEEN STR 25L-26L TOP OF FRAME HAS DENT, GOUGE.  FRAME AT BS 1520 BETWEEN STR 25L AND 26L HAS 2 EACH DENTS ON TOP OF FRAME, LOWER DENT MEASURES .63"W X .95"L, UPPER DENT MEASURES .85" W X .95" L, BOTH DENTS ARE OUT OF LIMITS REF SRM 53-00-07 PG 101, ALLOWABLE DAMAGE 1, FIG 101.  PERFORMED REPAIR TO FRAME AT BS 1520, STR 25L TO 26L REF SRM 53- 00-07, REPAIR 5, DETAIL 2 AND SRM 51-40-02.  2 EA TRIMOUT ON FRAME MEASURE: NR 1: 1.130"X 1.035"X 0.5"R, NR 2: 1.080"X 1.035" X 0.5 "R.  REPAIR IS PERMANENT CAT "B", ZONE 1 WITH THRESHOLD INSPECTION TO START AT OR BEFORE 50000 F/C & REPEAT INSPECTION EVERY 12000 F/C THEREAFTER USING HFEC & DETAILED INSPECTION.  ACFT IS CURRENTLY AT 17053, F/C REF  SRM 53-00-07, REPAIR 5, FIG 201, TABLE II,  PAGE 210.  INSTALLED ID TAG IAW PS 900-5-1, NR 04.
